# SDR SWIA200312558

- Difficulty date: September 30, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 12,106 hours, 18,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AFT OF LEFT DV WINDOW.  REMOVED AND REPLACED SUPPORT BRACKET AFT MIDDLE OF DV WINDOW REF SRM 51-10-02 & 51-40-00 EMB SRM.
